Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on the computation of the zeros of functions satisfying a second order differential equation

Author: D. J. Hofsommer
Journal: Math. Comp. 12 (1958), 58-60
MSC: Primary 65.00
MathSciNet review: 0099752
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society